Restylane lip fillers; I had 0.5ml of lip filler 3 days ago and since got a really bad sore throat and swollen gums?

hi i had 0.5ml of lip filler 3 days ago and since got a really bad sore throat and swollen gums? is this common and am i ok to take antibiotics and ibuprohen?

Doctor Answers 6

Sore throat and swollen gums following injection of Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for question. Your sore throat and swollen gums are not related to your Restylane injections. However, it is okay to take antibiotics and ibuprofen as it will not interfere with your filler. I recommend having a consultation with your doctor for an examination to determine the cause. Best of Luck!


Summit Emergency Medicine Physician
5.0 out of 5 stars 47 reviews

Restylane lip fillers; I had 0.5ml of lip filler 3 days ago and since got a really bad sore throat and swollen gums?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thanks for your query. Restylane fillers don’t cause sore throat and swolen gums, it could be just a coincidence. It is okay to take in antibiotics and ibuprofen as it doesn’t interfere with the injection. Hope it  Helps.
All The Best

Restylane lip fillers

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello, and thanks for your question. Sorry to hear you've been having trouble after your injection. This would be a very unusual reaction to Restylane injection. I recommend following up with your physician to determine what's going on. In order to determine the best treatment plan for you, I recommend an in-person consultation with a board-certified dermatologist or plastic surgeon. Best of luck, Dr. Frucht.   

You might also like...

Restylane and lips

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Although I am certain you feel there is a connection between the events there is no reason that these problems can be attributed to your lip injection and they should subside very soon

Lip Augmentation with Fillers or Lip Implant or Fat --- Go Slow, Use Cannulas -- Reverse with Hyaluronidase If Unhappy

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
There is no reason why your gums or throat would get affected from lip filler alone. This is likely coincidental but please speak to your physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

Sore throat and swollen gums following injection of Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for sharing your question. You should see your doctor. You might have a coincidental infection. Feel better.  Good luck,

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.